# SDR DHLA2008745576

- Difficulty date: September 4, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD GALLEY DOOR FWD UPPER CORNER EXTERNAL FRAME CRACKED.  REPAIRED FWD GALLEY DOOR FWD UPPER FRAME SECTION BETWEEN DOOR BEAM NR 1 AND DOOR BEAM NR 3 IAW S/B 727-52-114 DTD FEB 24, 1978 SECT 3 PART 3 PARA E DWG 69-69977 REV B DTD 1/19/77.
